MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4081/dr.2022.9264

Медицинская библиотека · Dermatology reports · 2022

Keratolysis exfoliativa-like eruption induced by ranolazine.

Pierobon Elena, Germi Lerica, Sechi Andrea, Trevisan Giampaolo, Pezzolo Elena, Feliciani Claudio, Naldi Luigi

СтатьяПеревод пока не подготовлен

Аннотация

Dermatoses affecting palms may represent a dermatologic challenge from both the diagnostic, and therapeutic point of view. Patients with supposedly occupational dermatitis can spend months or even years in a frustrating attempt to avoid contact with possible irritants or allergens. To underline the importance of a thorough unbiased analysis of the patient's history and clinical features, we present the iconic case of a bricklayer affected by a chronic, disabling desquamation of palms which in the end was classified as keratolysis exfoliativa (KE) attributed to ranolazine-intake, an antianginal drug. To the best of our knowledge, this specific adverse effect of druginduced KE of palms has never been reported before in association with ranolazine.

Для цитирования: Pierobon Elena, Germi Lerica, Sechi Andrea, Trevisan Giampaolo, Pezzolo Elena, Feliciani Claudio, Naldi Luigi. Keratolysis exfoliativa-like eruption induced by ranolazine.. Dermatology reports. 2022. DOI: 10.4081/dr.2022.9264.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.